# SDR DXTA2023031482600

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 3,203 hours, 2,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN ATTEMPTING TO OPEN MAIN CABIN DOOR AND PRESSING RED BUTTON ON DOOR HANDLE, DOOR WILL NOT OPEN.  DOOR CAN BE OPENED FROM OUTSIDE. REMOVED MAIN CABIN DOOR WIRE HARNESS P/N 8469153-1 NSN FOUND ROUTED POORLY AND PINCHED. INSTALLED NEW CONDIDON MAIN CABIN HARNESS ASSY P/N 5469153·1 NSN. OPERATIONAL CHECKS SATISFACTORY ALL WORK PERFORMED IAW CE 680A AMM 52·80-25
